Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches, and reduce fever. Each gelcap features unique laser-drilled holes and releases pain medicine fast. Each gelcap contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the number 1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is indicated for adults and children 12 years of age and older. Only Tylenol Rapid Release Gels have laser-drilled holes. They release pain medicine fast for fast pain relief.

Tylenol Acetaminophen, Extra Strength, 500 mg, Rapid Release Gels, Gelcaps, 24 Each

$5.99$0.25 each

Description

Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches, and reduce fever. Each gelcap features unique laser-drilled holes and releases pain medicine fast. Each gelcap contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the number 1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is indicated for adults and children 12 years of age and older. Only Tylenol Rapid Release Gels have laser-drilled holes. They release pain medicine fast for fast pain relief.

Ingredients

In Each Gelcap: Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Benzyl Alcohol, Butylparaben, Carboxymethylcellulose Sodium, D&C Yellow 10, Edetate Calcium Disodium, FD&C Blue 1, FD&C Red 40, Gelatin, Hypromellose, Iron Oxide, Magnesium Stearate, Methylparaben, Modified Starch, Polyethylene Glycol, Polysorbate 80, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Propylparaben, Red Iron Oxide, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide, Yellow Iron Oxide.
Product Number: 00300450488268

Description

Tylenol Extra Strength Rapid Release Gels work at the speed of life to temporarily relieve minor aches and pains, such as headaches, and reduce fever. Each gelcap features unique laser-drilled holes and releases pain medicine fast. Each gelcap contains 500 mg of acetaminophen for effective, extra strength pain relief. Tylenol Extra Strength Rapid Release Gels can be used to help treat minor aches and pains related to headache, backache, minor arthritis pain, toothaches, pain due to the common cold, premenstrual and menstrual cramps. From the number 1 doctor recommended brand for pain relief and fever reduction, this extra strength acetaminophen pain reliever is indicated for adults and children 12 years of age and older. Only Tylenol Rapid Release Gels have laser-drilled holes. They release pain medicine fast for fast pain relief.
Product Number: 00300450488268